# SDR UIEA200700385

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 98,199 hours, 19,674 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AILERON HAS A 5.250 INCH SCRATCH/GROOVE AT UPPER LEADING EDGE.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER B747-200 SRM 51-40-02 FIG 1, SHEETS 1, 2 AND 3.  TOTAL WEIGHT OF MATERIAL USED FOR THIS REPAIR IS 0.15 LBS AND DOES NOT REQUIRE BALANCE ADJUSTMENT AS PER B747-200 SRM 51-80-02.  ALSO, REFERENCE ATLAS AIR XEO NR 57-092107-1.
